# SDR REXA01001

- Difficulty date: January 6, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47259701
- Condition: Shorted
- Location: Cockpit
- Part time: 1,116 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING APPROACH TO MEMPHIS, THE L FIRE FAIL, L JETOVHT FAIL, APU FAIL, R FIRE FAIL, AND R JETOVHT FAIL CAUTION MESSAGES ILLUMINATED.  APPROXIMATELY 20 SECONDS LATER, THE L JETOVHT WARNIGN MESSAGE ILLUMINATED INTERMITTENTLY, FOLLOWED BY THE L ENG FIRE AND APU FIRE WARNING MESSAGES.  THE APU WAS NOT RUNNING AT THE TIME.  EMERGENCY PROCEDURES WERE CARRIED OUT, LEFT ENGINE WAS SHUT DOWN AND FIRE BOTTLE DISCHARGED.  APU FIRE BOTTLE WAS ALSO DISCHARGED.  LANDING WAS OTHERWISE UNEVENTFUL.  DURING T/S, MX FOUND THE FIRE DETECTECTION CONTROL UNIT LOCATED UNDER LEFT CONSOLE SHORTED AND CONTAMINATED WITH A LIQUID (COFFEE).  A NEW CONTROLLER, ENGINE FIRE BOTTLE AND APU FIRE BOTTLE WERE INSTALLED.
